# SDR SWAA2023041918995

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AND STR5L TO STR6L FWD GALLEY AND LAV 2023-191894<[01] TRIMMING OUT INNER FLANGE UPPER CHORD FRAME BS 312 AT LBL 33 BETWEEN S-5L AND S-6L IAW EA# M-22-153-01244 [TTG8Q00K10P4] SEE INDIVIDUAL SIGN OFF BELOW.;[02] TRIMMING OUT INNER FLANGE UPPER CHORD FRAME BS 312 AT LBL 33 BETWEEN S-5L AND S-6L IAW EA# M-22-153-01244 [TTG8Q00K10P4] SEE INDIVIDUAL SIGN OFF BELOW
